In this article we will discusses poisoning from an overdose of naproxen.
Naproxen overdose symptoms may include one or combination of the following; nausea, dizziness, drowsiness, headache, vomiting, blurred vision, seizures, sweating, numbness or tingling, reduced urine production, stomach pain, ringing in the ears, & slow breathing.
Lets get into a little detail about Naproxen. Also known as Aleveu it is a common painkiller used by Canadians has according to research been linked to an increased risk of stroke and heart attack. Till now majority of anti-inflammatory drugs like Naproxen (Aleve) ibuprofen (Motrin) were used to reduce the risk of heart attack. They helped making platelets less sticky as a result of which the risk of forming a blood clot would get reduced. This process helped them from getting stuck in an artery.
Naproxen is used to deal with mild or moderate pain, fever, and inflammation. They function by bringing the chemicals down that are responsible for fever, pain, & inflammation.
Naproxen overdose symptoms or side effects have the risk to cause adverse gastrointestinal side effects in patients. Naproxen side effects are more likely in those patients who are allergic to similar medications, are suffering from any type of kidney or liver problems, certain blood disorders, heart problems, high blood pressure etc. Individuals who consume alcohol regularly may also be at an increased risk of Naproxen side effects that are adverse. Naproxen side effects can also cause harm to newborns; so it is suggested by medical practitioners that patients in their third trimester of pregnancy or who are feeding should not to take Naproxen.
If you are suspecting an overdose of naproxen call the emergency immediately. It will help to keep some information handy when the doctor or ambulance arrives. Information like Patient’s age, weight, and condition, name of the product he/she consumed, time and amount of medicine was swallowed. If possible also doctor prescription should be kept handy. As always no self help, self-medication unless advised by the doctor over telephone. Sometimes doctors do suggest some measures to keep the patient’s condition from deteriorating if it’s an emergency situation.